# SDR UIEA2017082901568

- Difficulty date: August 22, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 24,207 hours, 4,108 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SIDE CARGO DOOR OUTER SKIN GOUGE DAMAGE( M/D SIDE CARGO DOOR OUTER SKIN GOUGE DAMAGE AREA REPAINTED AS PER RJ-52-32-12000 REVA )
